Ask a doctor

Dysport has ended my life

Hello can't explain how debress iam I had dysport 13 month ago and I still have the ugly effect in my face droopy eyebrow look freak can I know till when I have to wait 4 this poison wear off iam only 29 and I had a cute face I just need to come back to normal I need help can you till if this thing will stay 4 ever or it will wear off it my 1st treatment is there people that Had dysport that long or dose any thing happand to my nerve or muscle I wish I died befor I did that to my pretty face

Doctor Answers (3)

Feeling so blue

+2
Dear D.Arc:

My heart goes out to you.

It sounds like there is a lot going on in your life right now and probably more that just an effect from Dysport that you did not expect.  Your doctor could surely help you with the Dysport treatment but whether it is all due to that or not don't you think you would like to talk to someone about how you are feeling?

Can you get a recommendation from a doctor you trust for a counselor to speak with you?  Do you have a close friend or relative who could help you find someone to talk to? Your family doctor is a good place to start.  

I do hope you will take this first step toward feeling better, you deserve a chance to be happier. 


New York Dermatologist
5.0 out of 5 stars 5 reviews

I am so sorry that a simple cosmetic treatment has lead you to such unhappiness.

+2
I do not believe that you have posted any photographs.  Here is the reality, it is very hard to look or feel pretty if you feel bad.  You probably did have real issues with your Dysport treatment.  The effects of botulinum toxin do wear off.  However in reading your posts, It sounds very much like you have developed a clinical depression after your Dysport treatment.  It is very important that you get professional help for that depression.  It is very hard to deal with anything when you are depressed.  Even getting yourself to seek professional help can seem impossible.  However, with that help, it will be possible you to have the strength you need to make your appearance better.  Please get the help you need.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 18 reviews

Dysport has ended my life.

+1
There are many professional out there who can help you with your depression. Your life is not over because you had one Dysport treatment. Please seek counseling.

Suzanne Kim Doud Galli, MD, PhD, FACS
Washington Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.